# SDR SWAA2022070115929

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR WINDOW LIGHT LT AT PASSENGER CABIN 2022-316530 / [01] REPLACED EMERGENCY DOOR WINDOW LIGHT BALLAST LT AT PASSENGER CABIN I.A.W B737-700 AMM 33-21-00-960-802 AND PERFORMED TEST IS OK.;[02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
